# SDR EMB05015

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000031
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000103
- Part serial: 00167
- Condition: Inoperative
- Location: Mlg
- Part time: 2,628 hours, 1,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EN ROUTE DFW TO DCA - DURING CLIMB-OUT, THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO FIELD IN DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  LANDING GEAR OPERATIONAL CHECKS DURING GEAR SWINGS ARE GOOD.
